Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Drug-induced tardive syndromes
Autore:
Orti-Pareja, M; Jimenez-Jimenez, FJ; Vazquez, A; Catalan, MJ; Zurdo, M; Burguera, JA; Martinez-Martin, P; Molina, JA;
Indirizzi:
Hosp Univ Principe de Asturias, Dept Neurol, Madrid, Spain Hosp Univ Principe de Asturias Madrid Spain Dept Neurol, Madrid, Spain Hosp Univ San Carlos, Dept Neurol, Madrid, Spain Hosp Univ San Carlos Madrid Spain an Carlos, Dept Neurol, Madrid, Spain Hosp Univ La Fe, Dept Neurol, Valencia, Spain Hosp Univ La Fe Valencia Spain Univ La Fe, Dept Neurol, Valencia, Spain Hosp Univ Getafe, Dept Neurol, Madrid, Spain Hosp Univ Getafe Madrid Spain p Univ Getafe, Dept Neurol, Madrid, Spain Hosp Univ Doce de Octubre, Dept Neurol, Madrid, Spain Hosp Univ Doce de Octubre Madrid Spain ubre, Dept Neurol, Madrid, Spain
Titolo Testata:
PARKINSONISM & RELATED DISORDERS
fascicolo: 1-2, volume: 5, anno: 1999,
pagine: 59 - 65
SICI:
1353-8020(199904/05)5:1-2<59:DTS>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
INDUCED MOVEMENT-DISORDERS; PARKINSONISM; DYSKINESIA; SULPIRIDE; CLEBOPRIDE; TREMOR;
Keywords:
tardive dyskinesia; tardive dystonia; tremor; akathisia; drug-induced; substituted benzamides; antipsychotic drugs;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
17
Recensione:
Indirizzi per estratti:
Indirizzo: Jimenez-Jimenez, FJ C Corregidor Jose de Pasamonte 24,3D, E-28030 Madrid, Spain C Corregidor Jose de Pasamonte 24,3D Madrid Spain E-28030
Citazione:
M. Orti-Pareja et al., "Drug-induced tardive syndromes", PARKINS R D, 5(1-2), 1999, pp. 59-65

Abstract

We reviewed the database of five Movement Disorders Units to establish drugs responsible for tardive syndromes or TS (tardive dyskinesia, dystonia, akathisia, tremor, ties or tourettism, and myoclonus). The diagnostic criteria for TS included: (1) appearance of persistent dyskinesia, dystonia, akathisia, tremor, ties or tourettism, or myoclonus, related to prolonged drug exposure, (2) exclusion of other possible causes of these movement disorders. One-hundred patients fulfilled the diagnostic criteria for TS (26 males, 74 females, mean age 69.4 +/- 15.8 years). TS were related to 1,2, 3, 4 and 5 drugs in 58, 27, 9, 5 and 1 patients, respectively. The most frequently offending drugs were antipsychotic drugs, substituted benzamides, thietylperazine and calcium-channel blockers. Seventy-two patients had buccolinguomasticatory syndrome, 30 had tremor, 22 akathisia and 16 dystonia (35 patientshad a combination of at least two of these TS). Forty-two patients had coexistent parkinsonism. The TS disappeared following withdrawal of the offending drug in 40 cases. Old age and being female were more frequently associated with TS, with the exception of tardive dystonia. Substituted benzamides, calcium-channel blockers and thiethylperazine (a neuroleptic used for vertigo) were a frequent cause of TS in our series. (C) 1999 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/04/20 alle ore 11:49:51